# SDR AU981627

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Damaged
- Location: Te Flap
- Component: 172
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT FLAP TRACK MUSHROOMED AND TORE THE ROLLER SPACER, JAMMING THE ROLLER P/N 0523920 AND CAUSING THE FLAP TO JAM.  THE FLAP MOTOR CONTINUED TO DRIVE UP AND TWISTED THE FLAP.
